MathSciNet Relay Station
MathSciNet bibliographic data
MR637767 46G20 (32E25 46J05)
Schottenloher, Martin Michael problem and algebras of holomorphic functions. Arch. Math. (Basel) 37 (1981), no. 3, 241–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement